Title

Density-Dependent Birth and Death Processes with Controlled Immigration

Publication Type

Journal Article

Publication Date

1993

Abstract

A density-dependent birth and death process in which immigration is permitted only when the number of particles in the system is less than a positive integer kis considered. An explicit expression for the probability generating function of the population size is obtained by using a direct and unconventional approach. Special cases are discussed.

Discipline

Operations and Supply Chain Management | Operations Research, Systems Engineering and Industrial Engineering

Research Areas

Operations Management

Publication

Stochastic Analysis and Applications

Volume

11

Issue

2

First Page

181

Last Page

196

ISSN

0736-2994

Identifier

10.1080/07362999308809310

Publisher

Taylor and Francis

Additional URL

http://dx.doi.org/10.1080/07362999308809310